CUTIS MARMORATA TELANGIECTATICA CONGENITA


MOCAN H., OZBAY G., ALHAN E., OZORAN Y., OZDEMIR M.

TURKISH JOURNAL OF PEDIATRICS, vol.27, no.4, pp.237-240, 1985 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 4
  • Publication Date: 1985
  • Journal Name: TURKISH JOURNAL OF PEDIATRICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.237-240
  • Karadeniz Technical University Affiliated: No